advertisement
Question
Posted by: Keitu | 2012/06/06

Nur-Isterate

Hi Dr, Kindly advise on any long term and short term side effects of using the Nur-Isterate injection.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Short term effects include absent periods ( most women think this is a bonus), weight gain. Sore breasts. Long term use can cause osteoporosis.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/06/12

Short term effects include absent periods ( most women think this is a bonus), weight gain. Sore breasts. Long term use can cause osteoporosis.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement